Opuscula Math. 39, no. 1 (2019), 23-37

Opuscula Mathematica

Dynamic system with random structure for modeling security and risk management in cyberspace

Irada Dzhalladova
Miroslava Růžičková

Abstract. We deal with the investigation of \(L_{2}\)-stability of the trivial solution to the system of difference equations with coefficients depending on a semi-Markov chain. In our considerations, random transformations of solutions are assumed. Necessary and sufficient conditions for \(L_{2}\)-stability of the trivial solution to such systems are obtained. A method is proposed for constructing Lyapunov functions and the conditions for its existence are justified. The dynamic system and methods discussed in the paper are very well suited for use as models for protecting information in cyberspace.

Keywords: semi-Markov chain, random transformation of solutions, the Lyapunov function, \(L_{2}\)-stability, systems of difference equations, jumps of solutions, cybersecurity.

Mathematics Subject Classification: 34F05, 60J28.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Irada Dzhalladova, Miroslava Růžičková, Dynamic system with random structure for modeling security and risk management in cyberspace, Opuscula Math. 39, no. 1 (2019), 23-37, https://doi.org/10.7494/OpMath.2019.39.1.23

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.